# SDR YV3R2020052900273

- Difficulty date: May 14, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: N7514W
- Make and model: Robsin R22BETAII
- Aircraft serial: 3706
- Aircraft time: 2,272 hours
- Engine: Lyc O360J2A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Controller
- Part number: B2862
- Part serial: 3702
- Condition: Intermittent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY P/N: B286-2 WAS INTERMITTENT.
